# SDR 2008FA0000764

- Difficulty date: October 21, 2008
- Submitted: November 17, 2008
- Operation: General aviation
- Aircraft: N48SE
- Make and model: Beech 400A
- Aircraft serial: RK48
- System (JASC): 2760 · Drag Control System
- Part: Switch
- Part number: 21EN96
- Condition: Corroded
- Location: Speed Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INVESTIGATED PILOT REPORT OF UNCOMMANDED "SPEEDBRAKE EXTENDED" ANNUNCIATOR LIGHT ILLUMINATION IN FLIGHT.  FOUND HIGH RESISTANCE IN SPOILER MIXER ASSY.  SPEEDBRAKE RETRACT SWITCH ASSY, REPLACED S156 SWITCH WITH SUPERSEDING PN 21EN42-6 SWITCH ASSY.  SPEEDBRAKE SYSTEM OPERATIONS NORMAL, NO FAULTS INDICATED.  SUSPECT S156 SWITCH CONTACTS CORRODED OR PITTED FRO WEAR AND/OR LONGTERM WATER/DIRT CONTAMINATION.  RECOMMEND SIMILAR SWITCHES ON BE 400 SERIES AIRCRAFT BE REPLACED WITH IMPROVED SWITCHES WITH BETTER SEALING CAPABILITIES BY RECOMMENDED SERVICE BULLETIN OR SIMILAR.  (K)
